Department of Economics and Business Economics

Uniform Convergence Rates of Kernel-Based Nonparametric Estimators for Continuous Time Diffusion Processes: A Damping Function Approach

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Uniform Convergence Rates of Kernel-Based Nonparametric Estimators for Continuous Time Diffusion Processes: A Damping Function Approach. / Kanaya, Shin.

In: Econometric Theory, Vol. 33, No. 4, 2017, p. 874–914.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

APA

CBE

MLA

Vancouver

Author

Bibtex

@article{13a605158a8d4619b4f9db336fbdef79,
title = "Uniform Convergence Rates of Kernel-Based Nonparametric Estimators for Continuous Time Diffusion Processes: A Damping Function Approach",
author = "Shin Kanaya",
year = "2017",
doi = "10.1017/S0266466616000219",
language = "English",
volume = "33",
pages = "874–914",
journal = "Econometric Theory",
issn = "0266-4666",
publisher = "Cambridge University Press",
number = "4",

}

RIS

TY - JOUR

T1 - Uniform Convergence Rates of Kernel-Based Nonparametric Estimators for Continuous Time Diffusion Processes: A Damping Function Approach

AU - Kanaya, Shin

PY - 2017

Y1 - 2017

U2 - 10.1017/S0266466616000219

DO - 10.1017/S0266466616000219

M3 - Journal article

VL - 33

SP - 874

EP - 914

JO - Econometric Theory

JF - Econometric Theory

SN - 0266-4666

IS - 4

ER -